Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 635731, 6 pages
Research Article

Bifurcation Problems for Generalized Beam Equations

Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 4 October 2014; Accepted 4 December 2014; Published 22 December 2014

Academic Editor: Ricardo Weder

Copyright © 2014 Fosheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fosheng Wang, “Bifurcation Problems for Generalized Beam Equations,” Advances in Mathematical Physics, vol. 2014, Article ID 635731, 6 pages, 2014.